# SDR 2013FA0000397

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: General aviation
- Aircraft: 0107
- Make and model: Cirrus SR20
- Aircraft serial: 2124
- Aircraft time: 492 hours
- Engine: Lyc IO360M1A
- Engine time: 492 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support Bracket
- Condition: Damaged
- Location: Exhaust Header
- Component: Exhaust Header
- Component part number: 1035503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EXHAUST HEADER SUPPORT BRACKET HOLE ELONGATED AND WORN INTO HEADER.  BOLT CHAFED AND REPLACED.
